Write-up: Information has been received from a consumer concerning her 73-year-old mother who has constant urinary tract infections and a history of lung cancer in 2005 (at that time she had about 16 to 18 chemo sessions) who on 21-May-2007 was vaccinated with a dose of zoster vaccine live (Oka/Merck) (lot #652966/0623F). The daughter seems to think that the physician did not tell her mother she should not get the shot. The patient''s cancer is now in remission. Concomitant therapy included sertraline HC1 (Zoloft). Around late June or July the patient developed a rash that "kept growing up her arm". She went to the dermatologist and they thought she was having a reaction to the vaccine. They did a biopsy and found out that it was lupus. The physician gave the patient medication that would make her get severe headaches, nausea and diarrhea (medication was not specified). The patient has been deteriorating ever since. The patient has been in and out of the hospital weeks at a time. She was doing okay and feeding herself and walking and talking and now has lost a lot of weight, can not feed herself and does not talk. At the time of the report the patient''s status was not recovered. A product quality complaint was not involved. No further information is available.